# SDR SWIA201232100

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 21,851 hours, 13,276 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE FORWARD MOUNT UPPER LINK HAS CORROSION ON THE BUSHINGS.  (SERVICE)  INSTALLED A SERVICABLE LEFT ENGINE FORWARD MOUNT UPPER LINK.
